# SDR IPXA2021020665380

- Difficulty date: January 12, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 22,125 hours, 13,778 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Part number: 221061505
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG NR 1 ENG LT, TR HAS A CRACKED AND DAMAGED CIRCUMFERENTIAL FITTING M AT AFT UPPER CORNER.  REMOVED AND REPLACED FITTING IAW A300-600 SRM 51-40-21.
